A class of strong limit theorems for nonhomogeneous Markov chains indexed by a generalized Bethe tree on a generalized random selection system
AbstractWe study strong limit theorems for a bivariate function sequence of an nonhomogeneous Markov chain indexed by a generalized Bethe tree on a generalized random selection system by constructing a nonnegative martingale. As corollaries, we generalize results of Yang and Ye and obtain some limit theorems for frequencies of states, ordered couples of states, and the conditional expectation of a bivariate function on Cayley tree.
How to Cite
Kangkang, W. “A Class of Strong Limit Theorems for Nonhomogeneous Markov Chains Indexed by a Generalized Bethe Tree on a Generalized Random Selection System”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 10, Oct. 2011, pp. 1336-51, https://umj.imath.kiev.ua/index.php/umj/article/view/2810.